Research Interests:

Combinatorial Number Theory and Additive Combinatorics

Papers and preprints:

Authors Titles and PDFs Journals
D. J. Grynkiewicz and Chao Liu, A Multiplicative Property for Zero-Sums II, Submitted arXiv:2109.10309.
D. J. Grynkiewicz and Chao Liu, A Multiplicative Property for Zero-Sums I, Discrete Math. 345(10) (2022), 112974.
W. Gao, C. Liu, S. Tringali, and Q. Zhong, On half-factoriality of transfer Krull monoids, Commun. Algebra 49 (2021), 409-420.
Joint with J. Peng, Y. Li and M. Huang, On the inverse problems associated with subsequence sums
of zero-sum free sequences over finite abelian groups
,
Colloq. Math. 163 (2021), 317–332.
Chao Liu, On the lower bounds of Davenport constant, J. Comb. Theory, Ser. A 171 (2020), 105162, 15pp.
Joint with J. Peng, Y. Li and M. Huang, On subsequence sums of a zero-sum free sequence over finite abelian groups, J. Number Theory 217 (2020), 193–217.
W. Gao, M. Huang, W. Hui, Y. Li, C. Liu and J. Peng, Sums of sets of abelian group elements, J. Number Theory 208 (2020), 208-229.
W. Gao, Y. Li, C. Liu and Y. Qu, Product-one subsequences over subgroups of a finite group, Acta Arithmetica 189 (2019), 209-221.
Chao Liu, On the index-r-free sequences over finite cyclic groups, Int. J. Number Theory 14(06) (2018), 1627-1636.

Google scholar: Link